Fertility NZ is a registered charity dedicated to providing information, support and advocacy to people experiencing fertility issues.

Viewing 1 to 1 (1 Total)
Progesterone pessaries - side effects??

Lucy85

Total Posts: 4
Joined: July 7, 2018

Hi all, I’m currently in my first round of ivf. Had egg retrieval and icsi mid October but because they collected so many eggs (21), they have delayed embryo transfer for a month and have frozen our embryos (we have 4 - crazy when we started with 21 eggs!). I’m currently on oestrogen tabs and due to start progesterone pessaries in 10 days. I would love to hear anyone’s experience with the pessaries as I am really worried about the side effects. I’ve read they can be quite bad - acne, mood swings, itchy “down there”, messy etc. I’m hoping there’s lots of people out there who haven’t had these effects while on the pessaries and can make me relax a bit! Just feeling a bit nervous!
Thanks everyone!
Lucy

Tags:
Posted on November 4, 2018 at 10:34 PM

Please log in to report any forum abuse.